MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL
Model Number M0061552210
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a polaris loop ureteral stent was to be used in a lithotripsy for left renal calculi procedure.During unpacking, it was found that the stent was fractured into two parts.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Lock h11: investigation analysis: the returned polaris loop ureteral stent was analyzed, and during the inspection, it was found that the stent bladder coil was detached, which did not confirm the reported event "stent shaft break".Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "stent shaft break and stent coil detached/separated" was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
POLARIS? LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24397434
Report Number2124215-2026-09463
Device Sequence Number8580230
Product Code FAD
UDI-Device Identifier08714729421016
UDI-Public(01)08714729421016(17)270624(10)34303371
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552210
Device Catalogue NumberM0061552210
Device Lot Number0034303371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/06/2026
05/18/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/02/2026
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight68 KG